# SDR REXA2021030500125

- Difficulty date: March 5, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670321771
- Condition: Corroded
- Location: Floor Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL CLIP AT RBL 42 FS 319.70 IS CORRODED. - REMOVED AND REPLACED CORRODED FLOOR SILL ANGLE AT RBL 42 FS 319.70 WITH NEW SERVICEABLE ANGLE PN SH670-32177-1 IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. WVAC EMP #83534
